Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mlabre01

Moisterizer peels off

Recommended Posts

Every time I put on the Acne.org moisturizer, it ends up peeling on some parts of my face and it looks like my skin is peeling off. It especially happens in the morning when I used the moisturizer the night before, but it also happens a little bit throughout the day. And one night that I tried using 2 pumps of moisturizer, I pretty much had a full white beard of peeling moisturizer in the morning.

Does anyone know what I can do to stop this from happening?

Also, I mix the moisturizer with jojoba oil.

Share this post


Link to post
Share on other sites

Sounds like you're probably not waiting long enough between applying BP and moisturizer. Let the BP dry for at least 10-15 minutes after you're done applying it before you apply moisturizer.

Share this post


Link to post
Share on other sites

I always wait until the BP is fully dry before I use the moisturizer. One time I even waited about 20 minutes but I still had a problem.

Share this post


Link to post
Share on other sites

How much jojoba oil are you using? Try using more. You could also consider trying the AHA lotion. You may need some exfoliation.

Share this post


Link to post
Share on other sites

I use 6 drops of jojoba oil per pump. Tonight I will try using more drops and seeing if it has an effect.

I use AHA every 3 days or so and that works great. There is no peeling at all when I use it. I would use it everyday, but it irritates my skin too much to do that.

Share this post


Link to post
Share on other sites

Very strange.

The acne.org moisturizer already has Jojoba oil mixed into it, so additional jojoba shouldn't be necessary. Maybe you're using too much moisturizer? Is your skin flaking off still as well?

Share this post


Link to post
Share on other sites

It kinda sounds like your moisturizer is kinda balling up and rolling off your skin. If that is what is going on it often happens because your skin just can't absorb anything more. When that happens it just kinda starts to reject stuff. For me I try using less of my treatment product and waiting until my skin doesn't have any moistness to it from the previous product before I move on to my next step. It is a process but seems to help. I find myself doing other things in the middle of my routine cuz sometimes it can take a bit to penetrate, especially if you are using too much product

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×